Zu Hauptinhalt springen
Startseite UR


 Die Informationen hier werden seit 2019 nicht mehr aktualisiert.


  • mit Ch. Wulff, R. Zeidler, Slant products on the Higson-Roe exact sequence, arXiv:1909.03777 (pdf).

  • mit P. Antonini, A. Buss, T. Siebenand, Strong Novikov conjecture for low degree cohomology and exotic group C*-algebras, arXiv:1905.07730 (pdf).

  • mit U. Bunke, D. Kasprowski, Ch. Winges, Injectivity results for coarse homology theories, 2018, arXiv:1809.11079 (pdf).

  • On the Hochschild homology of l^1-rapid decay group algebras, 2018, arXiv:1809.00831 (pdf).

  • mit Ch. Wulff, Coronas for properly combable spaces, 2017, arXiv:1711.06836 (pdf).

  • mit U. Bunke, Coarse cohomology theories, 2017, arXiv:1711.08599 (pdf).

  • mit U. Bunke, The coarse index class with support, 2017, arXiv:1706.06959 (pdf).

  • mit U. Bunke, Coarse assembly maps, 2017, arXiv:1706.02164 (pdf).


  • mit U. Bunke, D. Kasprowski, Ch. Winges, Equivariant coarse homotopy theory and coarse algebraic K-homology, to appear in Contemp. Math. (Proceedings of the ICM 2018 Satellite Conference on K-Theory), 2017, arXiv:1710.04935 (pdf).

  • mit C. Löh, Polynomially weighted l^p-completions and group homology, to appear in J. Combinatorial Alg., 2019, arXiv:1903.11486 (pdf).

  • mit U. Bunke, D. Kasprowski, Ch. Winges, Transfers in coarse homology, to appear in Münster J. Math, 2018, arXiv:1809.08300 (pdf).

  • mit U. Bunke, D. Kasprowski, Ch. Winges, Coarse homology theories and finite decomposition complexity, to appear in Alg. Geom. Topol., 2017, arXiv:1712.06932 (pdf).

  • mit U. Bunke, D. Kasprowski, Ch. Winges, Homotopy theory with marked additive categories, to appear in Theory Appl. Cat., 2018, arXiv:1811.04007 (pdf).

  • Banach strong Novikov conjecture for polynomially contractible groups, Adv. Math. 330 (2018), 148-172, arXiv:1702.02269 (pdf).

  • mit M. Marcinkowski, Burghelea conjecture and asymptotic dimension of groups, to appear in J. Topol. Anal., 2016, arXiv:1610.10076 (pdf).

  • Wrong way maps in uniformly finite homology and homology of groups, to appear in J. Homotopy Relat. Struct., 2017, arXiv:1602.03374 (pdf), the final publication is available at Springer via http://dx.doi.org/10.1007/s40062-017-0187-x.
    Note that there is an error in the published version of the paper; the arXiv version and the linked pdf are the corrected versions, which therefore differ slightly from the published one. The official erratum can be found here.

  • mit U. Bunke, Homotopy theory with bornological coarse spaces, to appear in Springer Lecture Notes Math., 2016, arXiv:1607.03657 (pdf).

  • Rough index theory on spaces of polynomial growth and contractibility, to appear in J. Noncommut. Geom., 2015, arXiv:1505.03988 (pdf).

  • Index theory of uniform pseudodifferential operators, 2015, arXiv:1502.00494 (pdf).
    This preprint was split up for easier publication:

    • K-homology classes of elliptic uniform pseudodifferential operators, Ann. Global Anal. Geom. 54 (2018), 551-582, arxiv:1805.02736 (pdf).

    • Uniform K-theory, and Poincare duality for uniform K-homology, to appear in J. Funct. Anal., 2018, arXiv:1808.07911 (pdf).

    • Index theorems for uniformly elliptic operators, New York J. Math. 24 (2018), 543-587, arXiv:1806.02035 (pdf).

  • mit M. Weilandt, Isospectral Alexandrov Spaces, Ann. Global Anal. Geom. 44 (2013), 501-515, arXiv:1103.2568 (pdf), the final publication is available at link.springer.com.


  • Ein Proseminar für Studienanfänger der Mathematik (pdf).


  • Indices of pseudodifferential operators on open manifolds, Universität Augsburg, 2014, arXiv:1410.8030 (pdf, OPUS).

  1. Fakultät für Mathematik